# SDR DALA13051420956

- Difficulty date: October 9, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 62,307 hours, 46,746 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1431
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 9L AT BS 1431.  SECTION OF LONGERON WAS REMOVED.  REPAIR SPLICE FABRICATED, NEW LONGERON AND SPLICES WERE DRILLED AND PRIMER,  INSTALLED IAW SRM 53-02, FIG 18 , 51-30-2, 51-30-5, 51-10-3 PAR 21/14.
